# SDR DL72L011163

- Difficulty date: July 11, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N509DA
- Make and model: Boeing 727232
- Aircraft serial: 21311
- Aircraft time: 75,582 hours, 50,745 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT VERTICAL STABILIZER SKIN WAS FOUND WITH A 1 INCH CRACK EMANATING FROM A FASTENER HOLE NEAR THE REAR SPAR JUST ABOVE THE STAB-TO-FUSELAGE SKIN ATTACH ANGLE.
